# SDR RAIA201502090002

- Difficulty date: February 9, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 34,417 hours, 32,312 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Valve
- Part number: 8166033
- Part serial: 3805
- Condition: Leaking
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK DURING CLIMB, RETURNED TO BLOCK.  MAINTENANCE INSPECTED AND FOUND LOCATION 21 LEAKING, REPLACED THE DUCT AND REPLACED THE APU CHECK VALVE, OPS CHECK GOOD.
